# SDR USAA2015013000006

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 60,525 hours, 22,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS LIFE LINE OVERWING EXIT A/C LT MISSING, NOT WOUND CORRECTLY.  REPLACED LT OVERWING LIFE LINE.
